Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

July 14, 2012Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 14, 2012, 3:02 PM CDT for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2012, 3:02 PM CDT (20:02 UTC)
Expired
Jul 14, 2012, 3:30 PM CDT
In force
28 min
Issued by
NWS Tulsa, OK

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
932 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1416 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

583 
WWUS84 KTSA 142002
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SAT JUL 14 2012

OKZ049-073-075-142030-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
302 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 300 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED 
IN PITTSBURG PUSHMATAHA AND SOUTHWEST LATIMER COUNTIES. 
THESE STORMS WERE MOVING SOUTHWEST ABOUT 15 MILES AN HOUR. 
SOME LOCATIONS THAT MAY BE AFFECTED BY THESE STORMS 
INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...MCALESTER...
KIOWA...PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW
...BACHE...ALDERSON...KREBS...BLOCKER...CLAYTON...MOYERS...FINLEY...K
OSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...EU
BANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.

THESE STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.

LAT...LON 3443 9579 3451 9578 3451 9568 3459 9568
      3459 9588 3467 9589 3468 9598 3479 9605
      3498 9584 3511 9555 3475 9506 3468 9506
      3468 9499 3443 9512 3428 9538 3427 9566
TIME...MOT...LOC 2000Z 051DEG 6KT 3465 9575

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 14, 11:58 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jul 14, 11:58 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1158 AM CDT SAT JUL 14 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

TSRA IN THE FIRST 6 TO 8 HOURS OF THE VALID TAF PERIOD IS THE MAIN
CONCERN. FAIRLY SOLID LINE OF TSRA EXTENDS E TO W ACROSS NW AR
BETWEEN FYV AND FSM. SWRD MOVEMENT PLACES FSM IN THE BEST SPOT TO
SEE TSRA ON STATION...WITH SOME LIKELY IN THE VICINITY THIS AFTN
AT FYV/XNA AND ALSO PROBABLY MLC. LINE OF STORMS SHOWING SIGNS OF
DEVELOPING WWRD...GIVING MLC A CHANCE TO SEE TSRA ON STATION AS
WELL...BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE THAT IN A TEMPO
LIKE WILL BE INCLUDED AT FSM. IFR CONDITIONS WILL BE LIKELY ALONG
WITH GUSTY WINDS WITH ANY TSRA. VFR CONDITIONS AND LIGHT WINDS
SHOULD PREVAIL ALL TERMINALS OVERALL...ALTHOUGH RESIDUAL MOISTURE
FROM RAINS YDAY COULD BRING REDUCED VSBYS AT RVS TOWARD TOMORROW
MORNING.

&&

.PREV DISCUSSION... /ISSUED 1026 AM CDT SAT JUL 14 2012/

..UPDATE...

DISCUSSION...

JUST A FEW RELATIVELY MINOR TWEAKS TO THE EARLIER UPDATE. AREA OF
SOLID CONVECTION IS DROPPING SOUTHWARD THROUGH NORTH CENTRAL
ARKANSAS...THE WESTERN EDGE OF WHICH IS GRAZING PARTS OF CARROLL
COUNTY AND PROBABLY EVENTUALLY PARTS OF MADISON COUNTY. INDIVIDUAL
CELLS ALSO STARTING TO DEVELOP FURTHER SOUTH TOWARD FRANKLIN
COUNTY. INCREASED POPS IN THIS FAR EASTERN PART OF THE FORECAST
AREA AS A RESULT. TEMPERATURES ACTUALLY A COUPLE OF DEGREES WARMER
ON THE 15Z OBS IN NORTHWEST ARKANSAS THAN IN PARTS OF NORTHEAST
OKLAHOMA DUE TO YESTERDAYS RAINFALL IN OKLAHOMA. RAISED HIGHS A
COUPLE OF DEGREES ALONG THE 540 CORRIDOR...WITH INCREASING
CLOUDINESS LIKELY PRECLUDING ANYMORE WARMUP THAN THAT.

PREV DISCUSSION... /ISSUED 745 AM CDT SAT JUL 14 2012/

.UPDATE...

DISCUSSION...

QUICK UPDATE THIS MORNING TO INTRODUCE SOME SMALL POPS IN THE FAR
EASTERN PART OF THE FORECAST AREA PRIOR TO 18Z...AND ALSO TO
DECREASE HIGH TEMPERATURES SOME IN THE AREAS THAT SAW THE GOOD
RAINS YESTERDAY.

A FEW ECHOES ARE BEGINNING TO SHOW UP ON RADAR TO THE EAST OF
INTERSTATE 540 IN NORTHWEST ARKANSAS...AN EXTENSION OF THE MORE
VIGOROUS CONVECTION NEAR SPRINGFIELD. THIS ACTIVITY SHOULD REMAIN
SPOTTY AT BEST...BEFORE BIGGER CHANCES FOR RAIN ARRIVE DURING THE
AFTERNOON HOURS AS PREVIOUSLY FORECAST.

INCREASED HUMIDITY IS LIKELY TODAY ACROSS MAINLY PORTIONS OF
NORTHEAST OKLAHOMA DUE TO YESTERDAYS RAIN. DEW POINTS WERE RAISED
A FEW DEGREES AT SELECT LOCATIONS /SUCH AS TULSA AND BARTLESVILLE/
DUE TO INCREASED SURFACE MOISTURE...AND HIGH TEMPERATURES WERE
DECREASED A FEW DEGREES DUE TO THE SAME REASON. FORECAST HEAT
INDEX VALUES ARE GENERALLY UNCHANGED DUE TO THE TRADE OFF BETWEEN
THE DECREASED AMBIENT TEMPERATURE AND THE INCREASED HUMIDITY.

PREV DISCUSSION... /ISSUED 603 AM CDT SAT JUL 14 2012/

DISCUSSION...

THE 12Z TAF DISCUSSION CAN BE FOUND BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MORNING FOG IS OCCURRING AT NE OK SITES DUE TO YESTERDAYS RAINS.
VSBYS WILL PERSIST IN THE MVFR RANGE...BRIEFLY DIPPING DOWN INTO
THE IFR RANGE THROUGH 14Z OR SO. VFR WILL PREVAIL OTHERWISE WITH
THE CHANCE OF AN ISOLD TS OVER IN NW AR OR SE OK THIS AFTERNOON.
CHANCES ARE NOT HIGH ENOUGH TO WARRANT ANYTHING OTHER THAN A VCTS
MENTION FOR NOW.

LACY

PREV DISCUSSION... /ISSUED 303 AM CDT SAT JUL 14 2012/

DISCUSSION...
UPPER HIGH PRESSURE WILL REMAIN STRONG TO OUR WEST AND EAST... WITH
AN AREA OF WEAKNESS IN BETWEEN OVER THE NEXT FEW DAYS. THIS WILL
HOLD TEMPERATURES DOWN SLIGHTLY... AND SHOULD ALSO ALLOW FOR
CONTINUATION OF DIURNAL CONVECTIVE ACTIVITY ACROSS MAINLY THE
EASTERN HALF OF THE FORECAST AREA. WILL HAVE POPS IN THE FORECAST
FOR THE AFTERNOON AND EVENING HOURS THROUGH MONDAY.

HIGH PRESSURE IS EXPECTED TO STRENGTHEN BY TUESDAY... WHICH SHOULD
END THE DIURNAL SHOWER ACTIVITY... WHILE INCREASING TEMPERATURES
ACROSS THE REGION FOR THE REMAINDER OF THE UPCOMING WEEK. AFTERNOON
HEAT INDEX VALUES MAY PUSH TO OVER 105 DEGREES BY LATE IN THE WEEK.
OVERNIGHT LOWS STILL LOOK TO REMAIN SLIGHTLY BELOW ADVISORY
CRITERIA... ALTHOUGH SOME AREAS MAY BE CLOSE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....07
AVIATION...22
Hazardous weather outlook, Jul 14, 12:46 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT SAT JUL 14 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1246 PM CDT SAT JUL 14 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST AND EAST CENTRAL OKLAHOMA...NORTHWEST ARKANSAS.
	ONSET...ONGOING THROUGH EARLY EVENING.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...THIS AFTERNOON.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS ARE ONGOING EARLY THIS AFTERNOON
ACROSS PORTIONS OF NORTHWEST ARKANSAS. ADDITIONAL DEVELOPMENT IS
EXPECTED THROUGH THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EAST CENTRAL AND SOUTHEAST OKLAHOMA. LOCALLY HEAVY RAIN AND ISOLATED
DAMAGING DOWNBURST WINDS ARE POSSIBLE WITH THE STRONGEST STORMS.

HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON
OVER NORTHEAST OKLAHOMA. A MID LEVEL RIDGE OVER MUCH OF THE PLAINS
WILL MAINTAIN MOSTLY SUNNY SKIES AND HOT CONDITIONS OVER MUCH OF
OKLAHOMA.

A LIMITED FIRE DANGER WILL PERSIST OVER MUCH OF NORTHEAST OKLAHOMA
DUE TO THE RECENT DROUGHT CONDITIONS...WITH OVERALL FIRE SPREAD
POTENTIAL REDUCED DUE TO LIGHT WINDS. HOWEVER...OUTFLOW FROM
THUNDERSTORMS COULD CREATE GUSTY...RAPIDLY SHIFTING
WINDS...RESULTING IN PROBLEMS FOR ANY ONGOING FIRE FIGHTING EFFORTS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY THROUGH FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...
               	         DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...

STORMS ARE EXPECTED IN THE SAME GENERAL AREA ON SUNDAY AND MONDAY
AFTERNOON...MAINLY OVER THE HIGH TERRAIN OF SOUTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. ISOLATED DAMAGING DOWNBURST WIND REPORTS
REMAIN POSSIBLE.

THE FIRE DANGER WILL GRADUALLY INCREASE INTO THE ELEVATED CATEGORY
NEXT WEEK. A MID AND UPPER LEVEL RIDGE IS FORECAST TO REBUILD OVER
THE CENTRAL AND SOUTHERN PLAINS LATER IN THE WEEK...AND THIS WILL
BRING SEVERAL DAYS OF HOT AND DRY WEATHER WHICH WILL ONLY
EXACERBATE THE FIRE WEATHER SITUATION. HEAT INDICES WILL GRADUALLY
CLIMB AS WELL...REACHING OR EXCEEDING 105 DEGREES BY WEDNESDAY OR
THURSDAY OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 2:04 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     GREENWOOD               35.22N 94.26W
07/14/2012                   SEBASTIAN          AR   EMERGENCY MNGR

            POWER OUT CAUSED BY OUTFLOW WINDS

&&

JBM
Special weather statement, Jul 14, 2:07 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT SAT JUL 14 2012

OKZ072-074-076-141945-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
207 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL AND NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     CENTRAL SEQUOYAH

AT 207 PM CDT...STRONG THUNDERSTORMS AND ASSOCIATED OUTFLOW WINDS
WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BRUSHY
TO 7 MILES EAST OF SPIRO TO 24 MILES EAST OF POTEAU...MOVING
SOUTHWEST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...KEOTA...SALLISAW...GANS...VIAN...BRUSHY...BOX...POTEAU...
HOWE...WISTER...MILTON...PANAMA...BOKOSHE...SPIRO...LAKE TENKILLER
STATE PARK...BRUSHY LAKE STATE PARK AND HEAVENER RUNESTONE STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3490 9462 3501 9493 3564 9505 3563 9466
      3521 9459 3491 9444
TIME...MOT...LOC 1907Z 053DEG 26KT 3558 9467 3524 9452
          3509 9423
Special weather statement, Jul 14, 2:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT SAT JUL 14 2012

OKZ049-073-075-141945-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
216 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
YANUSH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...YANUSH...CLAYTON...TUSKAHOMA AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3454 9525 3465 9560 3485 9535 3479 9519
TIME...MOT...LOC 1917Z 015DEG 9KT 3474 9534
Local storm report, Jul 14, 2:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
244 PM CDT SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     VAN BUREN               35.44N 94.35W
07/14/2012                   CRAWFORD           AR   NWS EMPLOYEE

            HIGHWAY SIGN BLOWN DOWN ONTO INTERSTATE 540 AND
            INTERSTATE 40 JUNCTION.

&&

PBS
Local storm report, Jul 14, 2:57 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT SAT JUL 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     4 W GREENWOOD           35.22N 94.33W
07/14/2012                   SEBASTIAN          AR   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

0155 PM     TSTM WND DMG     2 SE JENNY LIND         35.23N 94.29W
07/14/2012                   SEBASTIAN          AR   EMERGENCY MNGR

            POWER LINES BLOWN DOWN.

&&

JBM
Special weather statement, Jul 14, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SAT JUL 14 2012

OKZ049-073-075-142030-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
302 PM CDT SAT JUL 14 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG...PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 300 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED
IN PITTSBURG PUSHMATAHA AND SOUTHWEST LATIMER COUNTIES.
THESE STORMS WERE MOVING SOUTHWEST ABOUT 15 MILES AN HOUR.
SOME LOCATIONS THAT MAY BE AFFECTED BY THESE STORMS
INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...MCALESTER...
KIOWA...PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW
...BACHE...ALDERSON...KREBS...BLOCKER...CLAYTON...MOYERS...FINLEY...K
OSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...EU
BANKS...DUNBAR...SARDIS AND CLAYTON LAKE STATE PARK.

THESE STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.

LAT...LON 3443 9579 3451 9578 3451 9568 3459 9568
      3459 9588 3467 9589 3468 9598 3479 9605
      3498 9584 3511 9555 3475 9506 3468 9506
      3468 9499 3443 9512 3428 9538 3427 9566
TIME...MOT...LOC 2000Z 051DEG 6KT 3465 9575

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:24 PM CDTSpecial Weather StatementTSAPushmataha36 min
Jul 14, 1:43 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
Jul 14, 2:07 PM CDTSpecial Weather StatementTSASequoyah38 min
Jul 14, 2:16 PM CDTSpecial Weather StatementTSALatimer29 min
Jul 14, 3:19 PM CDTSpecial Weather StatementTSAHaskell, LeFlore26 min
Jul 14, 3:52 PM CDTSpecial Weather StatementTSALatimer23 min
Jul 14, 4:04 PM CDTSpecial Weather StatementTSAChoctaw41 min
Jul 14, 4:11 PM CDTSpecial Weather StatementTSAPittsburg19 min
Jul 14, 4:17 PM CDTSpecial Weather StatementTSAPushmataha58 min
Jul 14, 4:38 PM CDTSpecial Weather StatementTSAChoctaw67 min
Jul 14, 6:09 PM CDTSpecial Weather StatementTSAOsage66 min
Jul 13, 8:54 PM CDTSpecial Weather StatementTSAMadison36 min
Jul 14, 12:34 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington56 min
Jul 14, 12:59 PM CDTSpecial Weather StatementTSACrawford, Washington31 min
Jul 14, 1:25 PM CDTSpecial Weather StatementTSACrawford, Franklin35 min
Jul 14, 1:29 PM CDTSpecial Weather StatementTSAWashington31 min
Jul 14, 1:56 PM CDTSpecial Weather StatementTSACrawford34 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.